MathSciNet Relay Station
MathSciNet bibliographic data
MR2609349 (2011f:54060) 54H25 (28A80)
Atkins, Ross; Barnsley, Michael F.; Vince, Andrew; Wilson, David C. A characterization of hyperbolic affine iterated function systems. Topology Proc. 36 (2010), 189–211.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement